# SDR SIMA20140603009

- Difficulty date: June 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL LT ELEVATOR INBD LE HAS ONE DENT, NR 1 OUT OF LIMITS, PENDING DISPOSITION.  DENT NR 1 ON LT ELEVATOR LE HAS BEEN ACCEPTED AS IS IAW ERS-EM-5500-117.
